RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 4, Pages 689–702 (Mi tvp4360)  

This article is cited in 1 scientific paper (total in 1 paper)

An asymptotic expansion for distributions of sums of a special form with application to minimum contrast estimates

D. M. Chibisov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Let $\mathbf{Y}_i=(Y_{i1},…,Y_{ik})$, $i=1,…,n$, be independent identically distributed random vectors in $R^k$ and $\sum_{jn}=\sum_{i=1}^n Y_{ij}$, $j=1,…,k$, $k\ge 3$. Put
$$ f(\mathbf{t})=\mathbf{E}\exp [i(t_1 Y_{11}+…+t_k Y_{1k})], \qquad \mathbf{t}=(t_1,…,t_k)\in R^k. $$
Let there be given some numbers $C>0$ and $\alpha_j>1$, $j=2,…,k$, and sequence $ż_{jn}\}$, $j=2,…,k$, such that $n^{-j/2}|z_{jn}|\leq Cn^{-\alpha_j/2}$. Let
$$ T_n=n^{-1/2}\Sigma_{1n}+n^{-1}z_{2n}\Sigma_{2n}+…+n^{-k/2}z_{kn}\Sigma_{kn}. $$

Theorem 1. \textit{Suppose that $\mathrm{(a)}$ $\mathbf{E}|Y_{ij}|^{k/\alpha_j}<\infty$, $j=1,…,k$ (putting $\alpha_1=1$); $\mathrm{(b)}$ $\mathbf{E}Y_{1j}=0$ for those $j\in \{1,\ldots,k\}$ for which $k/\alpha_j \geq 1$; $\mathrm{(c)}\sup_{||\mathbf{t}||>\delta, \mathbf{t}\in R^*}|f(t)|<1$ for any $\delta>0$, where $R^*=\{\mathbf{t}\in R^k:t_j=0$ whenever $\alpha_j>k-2, j=2,…,k\}$. Without loss of generality, assume that $\mathbf{E}Y_{11}^2=1$. Then there exist polynomials $P_m(y,z_2,…,z_k)$, $m=1,…,k-1$, with coefficients dependent on the moments $\mathbf{E}(Y_{11}^{h_1}…Y_{1k}^{h_k})$ with $h_j\geq 0$, $\sum_{j=1}^k \alpha_j h_j\leq k$, such that}
$$ \sup_y |\mathbf{P}\{T_n<y\}-[\Phi(y)+\sum_{m=1}^{k-2}n^{-m/2}P_m(y,z_{2n},…,z_{kn})\varphi(y)]|=o(n^{-\frac{k-2}{2}}), $$
$\Phi$ and $\varphi$ being the standart normal distribution function and density.
Using the theorem, asymptotic expansions for the distributions of minimum contrast estimates for a one-dimensional parameter are obtained. A short formulation of this latter result was given in this journal, XVII, 2 (1972), 387–388 (Theorem 2).

Full text: PDF file (1754 kB)

English version:
Theory of Probability and its Applications, 1974, 18:4, 649–661

Bibliographic databases:

Received: 27.04.1972

Citation: D. M. Chibisov, “An asymptotic expansion for distributions of sums of a special form with application to minimum contrast estimates”, Teor. Veroyatnost. i Primenen., 18:4 (1973), 689–702; Theory Probab. Appl., 18:4 (1974), 649–661

Citation in format AMSBIB
\Bibitem{Chi73}
\by D.~M.~Chibisov
\paper An asymptotic expansion for distributions of sums of a special form with application to minimum contrast estimates
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 4
\pages 689--702
\mathnet{http://mi.mathnet.ru/tvp4360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=329092}
\zmath{https://zbmath.org/?q=an:0307.62014}
\transl
\jour Theory Probab. Appl.
\yr 1974
\vol 18
\issue 4
\pages 649--661
\crossref{https://doi.org/10.1137/1118088}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4360
  • http://mi.mathnet.ru/eng/tvp/v18/i4/p689

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Burnashev, “Investigation of second order properties of statistical estimators in a scheme of independent observations”, Math. USSR-Izv., 18:3 (1982), 439–467  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:137
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021